Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 232, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 23, 2011, 1:46 PM EDT for Bath County, Montgomery County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 1:46 PM EDT (17:46 UTC)
- Expired
- Jun 23, 2011, 2:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bath County, KY, Montgomery County, KY
The radar
The Jackson,KY radar (KJKL), 83 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 2:03 PM EDT | TSTM WND DMG | Judy, KY | SEVERAL TREES AND POWER LINES DOWN. TREE BLOWN ON HOUSE. ROOFS AND BARNS HEAVILY DAMAGED. ALL DAMAGE CONFINED TO A TWO MILE RADIUS OF JUDY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:37 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
326
WUUS53 KJKL 231746
SVRJKL
KYC011-173-231815-
/O.NEW.KJKL.SV.W.0232.110623T1746Z-110623T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
146 PM EDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 215 PM EDT
* AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORTH MIDDLETOWN...OR 7 MILES NORTHEAST OF WINCHESTER...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SIDEVIEW...GRASSY LICK...JUDY...STOOPS...EWINGTON...FLAT CREEK...
STEPSTONE...REYNOLDSVILLE...KENDALL SPRINGS AND SHARPSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR EASTERN KENTUCKY.
LAT...LON 3808 8376 3807 8407 3810 8409 3812 8409
3814 8407 3814 8405 3822 8395 3825 8380
TIME...MOT...LOC 1746Z 258DEG 31KT 3810 8411
WIND...HAIL 60MPH 1.00IN
$$
GEOGERIAN2 follow-up statements
192
WWUS53 KJKL 231754
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
154 PM EDT THU JUN 23 2011
KYC011-173-231815-
/O.CON.KJKL.SV.W.0232.000000T0000Z-110623T1815Z/
BATH KY-MONTGOMERY KY-
154 PM EDT THU JUN 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONTGOMERY AND WESTERN BATH COUNTIES UNTIL 215 PM EDT...
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SIDEVIEW...OR 7 MILES NORTHWEST OF MOUNT STERLING...MOVING EAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
JUDY...STOOPS...EWINGTON...FLAT CREEK...STEPSTONE...
REYNOLDSVILLE...KENDALL SPRINGS AND SHARPSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3808 8376 3807 8407 3810 8409 3812 8409
3814 8407 3814 8405 3822 8395 3825 8380
TIME...MOT...LOC 1754Z 258DEG 31KT 3811 8404
WIND...HAIL 60MPH 1.00IN
$$
GEOGERIAN567
WWUS53 KJKL 231816
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
216 PM EDT THU JUN 23 2011
KYC011-173-231826-
/O.EXP.KJKL.SV.W.0232.000000T0000Z-110623T1815Z/
BATH KY-MONTGOMERY KY-
216 PM EDT THU JUN 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY AND
WESTERN BATH COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM EDT.
LAT...LON 3808 8376 3807 8407 3810 8409 3812 8409
3814 8407 3814 8405 3822 8395 3825 8380
TIME...MOT...LOC 1754Z 258DEG 31KT 3810 8404
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:26 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 23, 11:26 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1126 AM EDT THU JUN 23 2011 .SHORT TERM.../THE REST OF TODAY/...UPDATED SURFACE COLD FRONT REMAINS DRAPED NEAR THE OHIO RIVER BETWEEN CVG AND OWB. LOW LEVEL STRATOCU IS FINALLY STARTING TO SHIFT EASTWARD... ALLOWING FOR SOME DECENT HEATING TO TAKE PLACE. THE LATEST 12Z NAM FORECAST SOUNDINGS SHOW A STOUT CAP IN THE NORTH AND LESS IN THE SOUTH FOR THE DAY TODAY. THE LATEST HRRR IS ONLY SHOWING ISOLATED TO SCATTERED CONVECTION FIRING UP THIS AFTERNOON INTO THIS EVENING...WITH THE SREF INDICATING A SIMILAR OUTCOME. THE 12Z NAM SHOWS MORE ORGANIZED PRECIPITATION OCCURRING BETWEEN 21 AND 06Z AS THE SHEARED OUT COLD FRONT AND UPPER TROUGH AXIS APPROACH AND EVENTUALLY MOVE THROUGH THE AREA. AS SUCH...WILL LEAVE THE LIKELY POPS IN FOR THIS EVENING...AND MAINTAIN GENERAL SCATTERED CHANCES FOR THIS AFTERNOON. THERE IS AN ISOLATED SEVERE THREAT WITH DECENT SHEAR AND MODEST INSTABILITY...ESPECIALLY WITH MUCH DRIER AIR ADVECTING IN THROUGH THE MID-LEVELS. THE BETTER CHANCE OF SEVERE WILL BE ALONG AND SOUTH OF THE HAL ROGERS PARKWAY AND HIGHWAY 80 WHERE BETTER INSTABILITY WILL COUPLED WITH THE SHEAR. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH SATURDAY/ AN ANOMALOUS UPPER LEVEL LOW CONTINUES TO SPIN OVER THE GREAT LAKES THIS MORNING. AT THE SURFACE...A COLD FRONT REMAINS DRAPED FROM SOUTHEAST ONTARIO...INTO SOUTHERN ILLINOIS. MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY AHEAD OF THIS FRONT HAS DIMINISHED CONSIDERABLY OVERNIGHT. HOWEVER...THE ATMOSPHERE WILL RELOAD TODAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED FOR THE AREA THIS AFTERNOON AND ESPECIALLY THIS EVENING. ONCE AGAIN...SEVERE WEATHER WILL BE A CONCERN. MODELS GENERALLY AGREE ON THE PLACEMENT OF THE SURFACE AND MID LEVEL FEATURES. HOWEVER...THERE ARE STILL RATHER SIGNIFICANT DIFFERENCES WITH RESPECT TO THE AMOUNT OF CONVECTION POSSIBLE THIS AFTERNOON. THE GFS HAS BACKED OFF CONSIDERABLY ON ANY PRECIPITATION THROUGH TONIGHT. HOWEVER...THIS SEEMS RATHER UNUSUAL GIVEN THAT THE COLD FRONT WILL BE PUSHING ACROSS EAST KENTUCKY DURING THE PRIME TIME IN THE EVENING HOURS. THE NAM AND WRF-NMM BOTH DEVELOP SOME CONVECTION ALONG THE VIRGINIA BORDER THIS AFTERNOON...LIKELY AIDED BY SOME LOCAL CONVERGENCE ALONG THE WESTERN EDGE OF THE HIGHER TERRAIN. THIS SEEMS TO BE A TARGETED AREA THIS WEEK...SO WILL KEEP THE HIGHEST POPS ACROSS THE FAR SOUTHEAST THROUGH THE AFTERNOON. OTHERWISE...IT LOOKS LIKE MUCH OF THE AREA WILL REMAIN DRY THROUGH THE DAY...OUTSIDE OF A ROGUE SHOWER. THE MAIN COLD FRONT REALLY DOES NOT GET HERE UNTIL CLOSER TO 00Z. THIS IS WHEN THE BEST CHANCE OF PRECIPITATION WILL ARRIVE. BOTH THE NAM AND WRF-NMM HAS QUITE A BIT OF CONVECTION ACROSS EAST KENTUCKY BETWEEN 00Z AND 06Z...SO HAVE OPTED TO INCREASE POPS INTO THE LIKELY CATEGORY. AS FAR AS SEVERE POTENTIAL GOES TODAY...THIS WILL HAVE TO BE WATCHED CLOSELY. 0-6KM BULK SHEAR REMAINS VERY HIGH THROUGH THE AFTERNOON AND EVENING. ML-CAPES WILL APPROACH 1500J/KG THIS AFTERNOON. THIS INSTABILITY AND GOOD SHEAR WILL LEAD TO THE POTENTIAL FOR DAMAGING WIND GUSTS AND PERHAPS SOME LARGER HAIL (DESPITE THE VERY HIGH FREEZING LEVEL). BY FRIDAY...EASTERN KENTUCKY WILL BE LOCATED TO THE WEST OF THE FRONT. HOWEVER...UPPER LEVEL LOW WILL CONTINUE TO SPIN JUST TO OUR NORTH WITH A 500MB VORT MAX DROPPING SOUTHEAST ACROSS NORTHERN KENTUCKY. THIS COULD POP OFF A SHOWER OR TWO ON FRIDAY. THUS...HAVE KEPT ISOLATED SHOWERS IN THE FORECAST THROUGH FRIDAY. THE WEATHER WILL SETTLE DOWN HEADING INTO FRIDAY NIGHT WITH DRY CONDITIONS RETURNING FOR SATURDAY WITH HIGH PRESSURE BUILDING OVER THE REGION. AS FAR AS TEMPERATURES GO...BOUNDARY LAYER IS A DEGREE OR TWO COOLER THAN YESTERDAY...SO HAVE GONE A TOUCH BELOW OUR HIGHS FROM YESTERDAY...WITH MOST AREAS TOPPING OUT AROUND 80. ON FRIDAY...HAVE GONE MUCH COOLER IN THE WAKE OF THE COLD FRONT WITH HIGHS BACK INTO THE MID TO UPPER 70S WITH MUCH LESS HUMIDITY. THIS SHOULD MAKE FOR A VERY PLEASANT FRIDAY. AS SKIES CLEAR OFF FRIDAY NIGHT...OUR LOWS WILL MAKE A RUN AT THE 50S...ESPECIALLY IN THE TYPICAL COLDER EASTERN VALLEYS. BY SATURDAY...BOUNDARY LAYER WILL START TO MODERATE AGAIN WITH HIGHS CLIMBING BACK TO AROUND 80. .LONG TERM.../SATURDAY NIGHT THROUGH WEDNESDAY/ THE GFS STILL APPEARS TO BE RUNNING TOO WARM. EVEN THOUGH ITS MEXMOS HAS TONED DOWN THE NUMBERS FROM WHAT THE FORECAST SOUNDINGS WOULD SUGGEST...IT STILL MAY NOT BE LOW ENOUGH. HOWEVER...THE GUIDANCE HAS TRENDED WARMER. AS A RESULT...RAISED FORECAST TEMPERATURES SLIGHTLY OVER THE INHERITED FORECAST THROUGH MUCH OF THE PERIOD. THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS... THE MODELS ARE IN GOOD AGREEMENT WITH THE LONG WAVE PATTERN... WITH RIDGING TAKING PLACE ACROSS THE DESERT SOUTHWEST...GRADUALLY INTENSIFYING AND EXPANDING THROUGH THE PERIOD. THIS WILL KEEP MOST OF THE SHORT WAVE ENERGY TRAVERSING THE NORTHERN CONUS...WITH OCCASIONAL WEAKER WAVES PASSING THROUGH FURTHER SOUTH INTO THE OHIO AND TENNESSEE VALLEYS. AT THE SURFACE...A QUASI-STATIONARY BOUNDARY WILL START OUT IN THE TENNESSEE VALLEY...BEFORE MOVING NORTH INTO THE OHIO VALLEY BY EARLY NEXT WEEK. AS A RESULT...PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PLAGUE EASTERN KENTUCKY. ON SATURDAY NIGHT...WITH THE BOUNDARY SOUTH AND DRIER AIR ADVECTING IN...HAVE A HARD TIME BELIEVING THERE WILL BE MUCH ACTIVITY. BY SUNDAY AND MONDAY...THE BOUNDARY AND BETTER MOISTURE WILL BEGIN TO WORK IN ONCE AGAIN ACROSS THE AREA...ALONG WITH THE POTENTIAL AID OF A PASSING SHORT WAVE...SO HAVE KEPT CHANCE POPS...MAINLY DURING PEAK HEATING. BY TUESDAY AND WEDNESDAY...THE BOUNDARY WILL BE NEAR OR JUST NORTH OF THE OHIO RIVER...WITH THE UPPER LEVEL RIDGE LENDING MORE INFLUENCE. STILL...IT IS HARD TO RULE OUT AT LEAST ISOLATED CONVECTION DURING THE AFTERNOON HOURS...WITH MOISTURE AND INSTABILITY INCREASING. FOR TEMPERATURES...GENERALLY STAYED ON THE COOL SIDE OF GUIDANCE FOR THE HIGHS...WITH THE WARM BIAS OF THE GFS THAT HAS BEEN EVIDENT ALL SPRING AND INTO EARLY SUMMER. STUCK A BIT CLOSER TO THE LOWS...ESPECIALLY EARLY ON WHEN DRIER AIR WILL BE IN PLACE. && .AVIATION.../12Z TO 12Z/ OUTSIDE OF SOME WIDELY SCATTERED SHOWERS THIS MORNING...MUCH OF TODAY WILL BE FAIRLY QUIET ACROSS EAST KENTUCKY. HOWEVER...WE WILL HAVE TO CONTEND WITH SOME MVFR CIGS EARLY THIS MORNING...WHICH WILL LIFT TO VFR BY LATE THIS MORNING. THE BEST SHOWER AND THUNDERSTORM CHANCES WILL COME WITH THE MAIN COLD FRONT THIS EVENING...GENERALLY BETWEEN 23Z AND 05Z. CIGS WITHIN THE THUNDERSTORMS COULD BRIEFLY DROP TO MVFR...BUT OPTING TO LEAVE IT OUT OF THE TAF FOR THE TIME BEING. AS THE FRONT DEPARTS...SOME LOW MVFR CIGS MAY RETURN LATE TONIGHT...BUT CONFIDENCE IS NOT HIGH AT THIS POINT ON THESE CLOUDS. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KAS/GEOGERIAN LONG TERM....GEOGERIAN/HAL AVIATION...HAL
Hazardous weather outlook, Jun 23, 4:08 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 408 AM EDT THU JUN 23 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-241200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 408 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW STORMS COULD BECOME SEVERE THIS AFTERNOON AND EVENING...PRODUCING LARGE HAIL...DAMAGING WINDS...OR HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY EVENING. THUNDERSTORMS ARE POSSIBLE AGAIN FROM SUNDAY THROUGH WEDNESDAY... MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND ANY INCIDENTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN JACKSON KY. KAS/HAL
In the hours before
Special weather statement, Jun 23, 1:39 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 139 PM EDT THU JUN 23 2011 KYZ044-051-052-231815- FLEMING-ROWAN-BATH- 139 PM EDT THU JUN 23 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 215 PM EDT THURSDAY AFTERNOON... SOUTHERN FLEMING... NORTH CENTRAL ROWAN AND NORTH CENTRAL BATH. AT 139 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHERBURNE...OR 10 MILES SOUTH OF FLEMINGSBURG...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...HILLSBORO AROUND 145 PM EDT...GODDARD AROUND 150 PM EDT...MUSES MILLS AROUND 155 PM EDT...WALTZ AROUND 200 PM EDT...TRIPLETT AROUND 205 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING FOR EASTERN KENTUCKY. GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:37 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Rowan | 23 min |
| Jun 23, 2:44 PM EDT | Tornado Warning | JKL | Elliott, Morgan, Rowan | 31 min |
| Jun 23, 2:48 PM EDT | Tornado Warning | JKL | Elliott, Morgan, Rowan | 27 min |
| Jun 23, 6:06 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Whitley | 39 min |
| Jun 23, 6:44 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Leslie | 35 min |
| Jun 23, 7:17 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee | 33 min |
| Jun 23, 7:33 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Morgan, Powell, Wolfe | 42 min |
| Jun 23, 7:48 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan | 42 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.